# SDR FDEA201712033468

- Difficulty date: December 3, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 62,922 hours, 21,469 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: ARB43042
- Condition: Chafed
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SLAT NR 8 OTBD END SEAL  FASTENERS CHAFING AGAINST WING EXHIBIT GOUGES.   REMOVED AND REPLACED THE RT WING L/E PANEL ARB4304-2 IAW DWG ARB4302.  REPAIRED AND INSTALLED AND OPS CHECKED GOOD. IAW AMM 27-80-01-4.
